# SDR USAABB9033B

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Engine: Rroyce RB211535E4
- System (JASC): 7530 · Compressor Bleed Control
- Part: Hp 6 Duct
- Part number: 16J081
- Condition: Leaking
- Location: Lt Engine
- Part time: 13,145 hours
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1854 - ON CLIMB-OUT FROM PHL, AT APPROX FL180, CREW RECEIVED THE E/M 'L ENG OVHT' AND ASSOCIATED LIGHT.  CREW REDUCED THRUST ON THE ENGINE.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE HP2 AND HP6 DUCTS FOR LEAKING.  (M)
